Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal cognitive effects-yes or no?????PLEAS alesta

Posted by theo on October 16, 2004, at 7:27:07

In reply to Re: Lamictal cognitive effects-yes or no?????PLEAS Optimist, posted by alesta on October 15, 2004, at 17:16:36

I almost recently gave up on Lamictal. I was titrating up to 150mg, reached it for 10 days and felt bad, nausea, irritable, felt run down, etc. My pdoc had my drop back to 100mg for 2 more weeks then back up to 150mg and I had no problems.

It does take your body a while to adjust at your target dose and I simply threw in the towel to quick at 150mg originally because it takes so long to work your way up on dose and every time you increase, your body has to recalibrate all over again.

I don't know what your target dose is but I would reach it, try it for 4 WEEKS and if you have problems, make a decision from there.

I'm so glad I listened to my doc on this because I feel good now at 150mg with NO side effects.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:theo thread:401873
URL: http://www.dr-bob.org/babble/20041012/msgs/403759.html